# SDR SWIA202159112

- Difficulty date: April 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD1A  INTERCOSTAL P/N 601R318066-1 HAS CORROSION ON LWR SIDE OF INNER SKIN ATTACH FLANGE AND WEB (MARKED)     (C-CHECK RO 6/22/2021)    DD1A INTERCOSTAL FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 52-11-06-001-001-A01. REMOVED AND REPLACED WITH NEW INTERCOSTAL REF. CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG 601R31702 REV-N. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE CHECKS GOOD.
